Global existence of small solutions to nonlinear evolution equations

Jalal Shatah

Research output: Contribution to journalArticle

Abstract

We study the global existence and asymptotic behaviour of "small" solutions of a large class of nonlinear partial differential equations. If the nonlinear terms are of high degree the solutions will be asymptotic to solutions of the linear equation.

Original languageEnglish (US)
Pages (from-to)409-425
Number of pages17
JournalJournal of Differential Equations
Volume46
Issue number3
DOIs
StatePublished - Dec 1982

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global existence of small solutions to nonlinear evolution equations'. Together they form a unique fingerprint.

  • Cite this